MAUDE Adverse Event Report: DEPUY MITEK LLC US HEALIX PEEK ORTHOCORD; SCREW, FIXATION, BONE

DEPUY MITEK LLC US HEALIX PEEK ORTHOCORD; SCREW, FIXATION, BONE
Catalog Number 222205
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/16/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during achilles tendon repair surgery, the healix peek orthocord anchor device was broken off, removed all the broken parts.Another device was used to complete the surgery.There were no adverse consequences to the patient.No additional information could be provided.
 
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.H11 additional narrative: the product was not returned to depuy synthes, however a photo was provided for evaluation.Visual inspection of the returned photo found that a broken piece of the anchor is shown.Biological matter can be observed on the device's broken piece.The overall complaint was confirmed as the observed condition of the 4.5 healix peek anch.W/ocord would have contributed to the complained device issue.Device history review: there was no non-conformance regarding this lot.Based on the investigation findings, the potential cause is traced to bending force applied to the inserter during anchor insertion; as per the instructions for use, do not apply a bending force to the inserter.This can damage the anchor or inserter tip.It has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.E1: the reporter¿s complete facility address was not provided.

Brand Name
HEALIX PEEK ORTHOCORD
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
Manufacturer Contact
elba bello
325 paramount drive
raynham, MA 02767
9083863534
MDR Report Key25279344
Report Number1221934-2026-02179
Device Sequence Number10094454
Product Code HWC
UDI-Device Identifier10886705007530
UDI-Public(01)10886705007530(10)104QTT(17)271031
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K071481
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number222205
Device Lot Number104QTT
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/13/2026
Initial Report FDA Received Date05/26/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/14/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown